It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Vnetricular

Re: Vnetricular

[ Back to Messages ]

Message

Posted by marjatar on November 12, 2000 at 09:36:13:

In Reply to: Vnetricular posted by King on November 10, 2000 at 11:44:16:

: My heart skips beats throughout the day. My doctor said that he believes it is ventricular palpitations,
: but wants me to wear a 24-hour monitor to be sure. Are ventricular palpitations life threatening?
: Is there a medication to smooth out the heart beats? I have quite all stimulants, but I am afraid to work out.
: Are brisk walks okay?

: I take lamisil for a candida infection of the groin. This is my second month on 250 ml twice a day.
: Could this medicine be contributing to the palpitations?
Hi, Lamisil could contribute to your palpitations, only your doctor or your pharmacist would really know. I had lots of palpitations also, but my heart doctor put me on cardizem 180mg per day and have not had one since.





Follow Ups




All times are GMT -7. The time now is 09:27 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!